# SDR ASAA2014081408885

- Difficulty date: August 14, 2014
- Submitted: August 20, 2014
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 890 hours, 275 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A750119
- Condition: Cracked
- Location: Bs 727k
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CARGO TRACK IN AFT CARGO BAY DAMAGED AT BS 727K.  ACFT GROUNDED.  EVALUATED CRACK AND FOUND IT TO BE OUT OF LIMITS.  REPAIRED CARGO TRACK FROM BS 727I-727K + 10 LBL 17.29  IAW SRM 53-60-53-01-2, SRM 53-00-53-1A-2 AND SRM 53-0-53-2R3.
